# SDR CA000110016

- Difficulty date: December 20, 1999
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Boeing 737-2T7
- Aircraft time: 55,803 hours
- Engine: Pwa JT8D17
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Window Post
- Part number: B737200
- Condition: Cracked
- Location: Fuselage
- Part time: 57,388 hours, 25,313 cycles
- Component: Window Posts, Boeing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) INSP REVEALED CRACKS OF C-D WINDOW POST UPPER OTBD CORNERS OF LT AND RT WINDOWS.  ROUTED OUT TO REVEAL UNDER SKIN ALSO CRACKED FROM SITE MARKS.  REPAIRED PER BOEING TELEX.
